# SDR CA060403013

- Difficulty date: March 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Engine
- Component: Engine, Pwc, PT6A42
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED SHUT DOWN.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
